Adapting Realistic Mathematics in the Indonesian context

Dick Slettenhaar

    Research output: Contribution to journalArticleProfessional

    Original languageUndefined
    Pages (from-to)599-604
    JournalJournal of the Indonesian Mathematical Society
    Volume6
    Issue number5
    Publication statusPublished - 2000

    Keywords

    • METIS-205402

    Cite this

    @article{e291d1cf43fb41639e97b3d5d51af9b5,
    title = "Adapting Realistic Mathematics in the Indonesian context",
    keywords = "METIS-205402",
    author = "Dick Slettenhaar",
    year = "2000",
    language = "Undefined",
    volume = "6",
    pages = "599--604",
    journal = "Journal of the Indonesian Mathematical Society",
    issn = "0854-1388",
    publisher = "Himpunan Matematika Indonesia",
    number = "5",

    }

    Adapting Realistic Mathematics in the Indonesian context. / Slettenhaar, Dick.

    In: Journal of the Indonesian Mathematical Society, Vol. 6, No. 5, 2000, p. 599-604.

    Research output: Contribution to journalArticleProfessional

    TY - JOUR

    T1 - Adapting Realistic Mathematics in the Indonesian context

    AU - Slettenhaar, Dick

    PY - 2000

    Y1 - 2000

    KW - METIS-205402

    M3 - Article

    VL - 6

    SP - 599

    EP - 604

    JO - Journal of the Indonesian Mathematical Society

    JF - Journal of the Indonesian Mathematical Society

    SN - 0854-1388

    IS - 5

    ER -